# SDR C8GA20090261

- Difficulty date: July 31, 2009
- Submitted: November 12, 2009
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 63,643 hours, 41,448 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSP IT WAS NOTED THAT AT STA 720 BL 0 SKIN IS CORRODED. REMOVED PREVIOUS REPAIR, CUT OUT DAMAGE DIM 8.5" X 9.5.  FABRICATED REPAIR DOUBLER FROM 2024 T3 .071" X 16" X 18" AND 4 EACH FILLERS .75" X 14.5".  INSTALLED REPAIR NO OTHER DEFECTS NOTED.  ACFT WAS RETURNED TO SERVICE.
